# SDR FDEA201008112928

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: LJ33150
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON NOZZLE SEAL FITTING OTBD SIDE LOWER FWD CORNER IS BROKEN.  BROKEN LT PYLON NOZZLE SEAL FITTING, R & R IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
